# SDR DL757081785

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,822 hours, 30,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT STA 600-640 BETWEEN S 16L TO 18L HAS SEVERAL DENTS AS MARKED.  REPAIRED PER ERA 471873-14 REV O.
